# SDR SWIA200718908

- Difficulty date: August 19, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 8,178 hours, 5,222 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR HANDLE RELEASE REQUIRES EXCESSIVE FORCE TO OPEN, FOUND AT C-CHECK.  REPLACED CORRODED MOUNTING BOLTS AND CLEANED AND LUBED PINS PER CRJ700/900 AMM 52-21-00-820-802-A01.
